# SDR AALA202507170353

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 46,801 hours, 19,774 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENTS ADVISED LAVATORY-D DOOR IS DIFFICULT TO OPEN AND CLOSE. READJUSTED AFT LAVATORY-D TOP DOOR RAIL SCREW IN POSITION. OPERATIONAL CHECKED GOOD. PER CMM 26-40-64.
